# SDR F3LA200300110

- Difficulty date: February 28, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED CHANNELS IN FWD CARGO COMPARTMENT CRACKED AT STA. 540, WL 208, BETWEEN LBL 24.5 AND RBL 24.5.  FABRICATED AND REPLACED FLOOR SUPPORT PER SRM 51-30-01, FIG. 3, SRM 51-10-02, PARA. 12, SRM 51-20-02, SRM 51-40-02 AND 51-20-01
